Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 29, Issue 3, Pages 133-142

Global asymptotic stability of inhomogeneous iterates

Department of Mathematics, Computer Science and Engineering, University of Pittsburgh at Bradford, Bradford, PA 16701, USA

Received 3 January 2001

Copyright © 2002 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yong-Zhuo Chen, “Global asymptotic stability of inhomogeneous iterates,” International Journal of Mathematics and Mathematical Sciences, vol. 29, no. 3, pp. 133-142, 2002.